# SDR SWIA2019021445521

- Difficulty date: January 15, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME CORRODED FWD SIDE BETWEEN STR 27 AND 21L.(C-CHECK) RO: 02/12/2019 REMOVED AND INSTALLED NEW FRAME SEGMENT AT FS 605 FROM STRINGER 20 L TO 20R IAW SRM AND REO.
